# SDR DALA2025102707856

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 84,356 hours, 33,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 3R DOOR KNUCKLE KNOCKER DOES NOT RETRACT WHEN DOOR IS ARMED. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER AS NEEDED. OPS NORMAL REF: B757 AMM 25- 66. (1269156)
